i have hypothryoidism, osteroarthritis, degenerative disk disease, migraine headaches, vitamin d and b12 deficient. I was told I have fibromyalgia as well but not sure how to treat all of this. The main thing that bothers me is the fatigue no energy especially when waking up. I am in pain management and I am working but it is getting very hard to get up in the morning and go to work with the fatigue. Any suggestions? I also take zoloft.
The Fatigue is cased by and is a main symptom of Hypothyroid, because your metabolism is slowed. Are you under medication for thyroid? Has your md taken any bloodwork lately and if he did, could you post the results of Free T3 Free T4 and TSH including the reference ranges provided, members then can see where you are in regards to your thyroid and give suggestions, causes and advice. If you are being medicated post what meds you are on also. Good Luck FTB4
When my vitamin D level was low (15) and was more hypothyroid than I am now, I hurt unbelievably and walked around like a 90 year old. I had frequent headaches (rarely true migraine quality but still very uncomfortable) and my joints and muscles hurt. I'd even get unexplained joint swelling and tendonitis. -and I was so tired that any exertion was a chore, -even blinking. :P
I am happy to say that things are much improved -not perfect, but I do have a quality of life again. I don't hurt and the fatigue is 80% less than it was. I'm still hypothyroid but I'm going in the right direction! I can only hope telling you this gives you some hope at a quality of life again soon...((((HUGZ))))~MM
Thanks for your post. Im taking 50000 vitamin D every other week and 112 levoxyl sp?.
Im still having the fatigue. Yes I feel like a 90 year old. What are you doing for your thyroid and vitamin D? The pain is better just trying to get the fatigue straight. Do you Work? Im really thinking about disability because I dont know if I will get much better and its really causing a lot of stress as well trying to keep going.
Im glad things are better for you and hope you get even better. I know that with this condition you feel much worse than you let people know because you feel like a hypocondriac and people that dont have this dont understand and dont wont to here it.
So it feels good to here from someone that understands.
thanks for your post. I am having my thyroid labs and vitamin d checked again on the 25th I think. So I will know more then. Im taking levoxyl 125 and 50000 vitamin D every two weeks. on pain meds,percocet, zoloft, and lunesta for sleep. Ive got others that I dont take muscle relaxers. ive had spinal ablation for lower back and cervical for degenerative disk disease and osteoarthritis. Im 50 not 90 but feel like I am. They gave me an injection for inflammation a few weeks ago that help with the burning pain I was having all over my body. Thanks again for taking your time to post.
I have been taking 10,000 units of D3 per day since the beginning of last August. I am finally into theraputic ranges (above 50). Additionally I am on a wheat-free diet (not 100% gluten-free as I can still eat oatmeal) and take multiple supplements to support my thyroid and other parts.
I have come a long way in the last 6 months. I've had quite a few issues in the past and for the most part, I am just dealing with the hypo-t now. Folks on this site have been a HUGE help. The key thing that got me turned around was seeing a Naturopath (who discovered what 1 Drs and 3 specialist did not!) I hope you can get some relief soon! ~MM
I'm confused..... In your response to medicmommy, you said you are on 112 mcg levoxyl and in your response to FTB4, you said you are on 125 mcg.
Could you please post your most current blood test results, with reference ranges, as these vary lab to lab and must come from your own report. Please include result for B12, as deficiency causes the most horrific fatigue; I'm on weekly shots for pernicious anemia.
Percoset and zoloft can both aggravate fatigue issues.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.